Alert archive / Missouri / Frost Advisories in 2015
Frost Advisory 1, NWS Springfield, MO
NWS Springfield, MO issued this frost advisory at Apr 3, 2015, 11:13 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 4, 2015, 4:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2015, 11:13 AM CDT (16:13 UTC)
- In effect from
- Apr 4, 2015, 4:00 AM CDT
- Expired
- Apr 4, 2015, 9:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
698 WWUS73 KSGF 031613 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1113 AM CDT FRI APR 3 2015 ...WIDESPREAD FROST EXPECTED LATE TONIGHT INTO SATURDAY MORNING... .SURFACE HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT. AS THIS OCCURS WINDS WILL DIMINISH AND SKIES WILL BECOME CLEAR. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S ACROSS THE AREA RESULTING IN FROST FORMATION. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040915- /O.NEW.KSGF.FR.Y.0001.150404T0900Z-150404T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 1113 AM CDT FRI APR 3 2015 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. * SHORT TERM TRENDS...SKIES WILL CLEAR TONIGHT WITH DIMINISHING WINDS. * TIMING AND AREAS AFFECTED...FROM 4 AM TONIGHT THROUGH 9 AM SATURDAY MORNING ACROSS SOUTHWEST INTO CENTRAL MISSOURI AND SOUTHEAST KANSAS. * TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S LATE TONIGHT INTO SATURDAY MORNING. * IMPACTS...FROST WILL IMPACT TENDER VEGETATION TONIGHT IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ RABERDING
2 follow-up statements
907 WWUS73 KSGF 040850 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 350 AM CDT SAT APR 4 2015 ...WIDESPREAD FROST EXPECTED EARLY THIS MORNING... .SURFACE HIGH PRESSURE IS MOVING OVER THE AREA EARLY THIS MORNING RESULTING IN MAINLY CLEAR SKIES AND LIGHT WINDS. TEMPERATURES WILL CONTINUE TO DROP INTO THE LOWER 30S FOR LOWS THIS MORNING. THESE CONDITIONS WILL RESULT IN WIDESPREAD FROST DEVELOPING THIS MORNING. TEMPERATURES WILL BE WARMER AND WINDS WILL INCREASE TONIGHT INTO SUNDAY MORNING...BUT PATCHY FROST MAY AGAIN BE POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL MISSOURI TONIGHT. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041400- /O.CON.KSGF.FR.Y.0001.150404T0900Z-150404T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 350 AM CDT SAT APR 4 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * SHORT TERM TRENDS...LIGHT WINDS AND MAINLY CLEAR SKIES ARE OCCURRING EARLY THIS MORNING. EARLY MORNING TEMPERATURES WERE IN THE MIDDLE TO UPPER 30S AND WILL CONTINUE TO DROP INTO THE LOWER 30S THIS MORNING. * TIMING AND AREAS AFFECTED...THROUGH 9 AM THIS MORNING FOR EXTREME SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS. * TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER 30S THIS MORNING. * IMPACTS...FROST WILL IMPACT TENDER UNPROTECTED VEGETATION THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WFO SGF
814 WWUS73 KSGF 041352 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 852 AM CDT SAT APR 4 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041500- /O.EXP.KSGF.FR.Y.0001.000000T0000Z-150404T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 852 AM CDT SAT APR 4 2015 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... AS OF 9 AM...TEMPERATURES HAVE WARMED INTO THE UPPER 30S AND LOW 40S...ENDING THE THREAT OF FROST. THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$ BOXELL
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Apr 3, 6:36 AM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, Apr 3, 6:36 AM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 636 AM CDT Fri Apr 3 2015 .SHORT TERM...(Today and Tonight) Issued at 345 AM CDT FRI APR 3 2015 An upper level trough is currently pushing into the central Plains early this morning which is pushing a cold front into the area. Storms have developed across southeastern Kansas and far southwestern Missouri. Storms are also starting to develop along the cold front across southeastern Kansas and west central Missouri. Instability is greatest across southern Missouri generally south of I-44 with MLCAPE values of 500 to over 1500 J/kg. Storms that developed out ahead of the front will continue to track east and as the front pushes southeast into the better instability storms will develop along the front and likely developing into a line of storms as it pushes southeast across the area. The storms ahead of the front will continue to have a large hail risk...to the size of baseballs and a damaging wind risk. There will also be a risk for a brief tornado along these storms, but there is a little bit of a cap that has to be overcome. If the storms are able to remain ahead of the front after sunrise this morning the weak cap across southern Missouri may quickly erode continuing an isolated tornado risk as low level shear has increased as a strong low level jet has developed over the region. Storms along the front will have a risk for damaging straight line winds over 70 mph if a line can develop. 0-3km bulk shear values are around 50kt to the east, and with the front and line of storms pushing southeast there will be the risk for meso vorts forming with any surges to the southeast within the line. This would then result in a potential for brief tornadoes within the line this morning. The surface cold front is expected to push out of the area by the late morning hours bringing an end to any severe risk to the area. The 850mb front will lag slightly behind the surface front so some rain and perhaps a few non severe embedded thunderstorms may linger into the afternoon hours before clear to the south. Behind the front gusty northerly winds will develop and help usher a colder air mass into the area. Highs will only warm into the 50s behind the front today. South central Missouri will remain in the 60s ahead of the front before temperatures drop behind the front into the 50s this afternoon. Tonight lows will drop into the low to mid 30s as high pressure settles south over the region light winds and clear skies will develop. As a result of these conditions there will be the potential for frost development tonight into early Saturday morning. .LONG TERM...(Saturday through Thursday) Issued at 345 AM CDT FRI APR 3 2015 Surface high pressure will remain over the area on Saturday with highs remaining into the 60s. Surface low pressure will then spread into the plains lifting a warm front through the area Sunday night into early next week. This will usher in warmer temperatures with highs in the 70s possible. There will also be the risk for a few showers and storms with a warm front lifting north and remain closer to the area at times through much of the week. A cold front will then sweep through the region late next week as an upper level trough moves to the east and could produce more wide spread showers and storms across the area. && .AVIATION...(For the 12Z TAFS through 12Z Saturday Morning) Issued at 636 AM CDT FRI APR 3 2015 For the KSGF/KJLN/KBBG TAFS: Surface cold front has pushed through KJLN and KSGF and will be pushing through KBBG between 12Z-14Z this morning. Outside of a few lingering showers south of KBBG, the convection has pushed off to the south and east of the taf sites. In the wake of the cold front, IFR to MVFR ceilings will prevail through the morning hours before ceilings begin to rise this afternoon and scatter out from northwest to southeast leading to clear skies by this evening. Pressure gradient will be rather tight in the immediate wake of the front this morning with north winds gusting to between 25 and 30 knots for a few hours before settling down and becoming light this evening through the overnight hours. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Wise LONG TERM...Wise AVIATION...Raberding
Hazardous weather outlook, Apr 3, 7:01 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 701 AM CDT FRI APR 3 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041215- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 701 AM CDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED FLOODING RISK. LIMITED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. ELEVATED FROST RISK. DISCUSSION... RESIDUAL RUNOFF AND FLOODING WILL REMAIN POSSIBLE ACROSS PORTIONS OF SOUTHERN MISSOURI TODAY FROM THE HEAVY RAINS THAT OCCURRED THURSDAY EVENING INTO EARLY THIS MORNING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. NO SEVERE WEATHER WILL OCCUR...WITH THE MAIN RISK BEING OCCASIONAL LIGHTNING STRIKES. GUSTY NORTHERLY WINDS OVER 30 MPH WILL OCCUR THIS MORNING INTO EARLY THIS AFTERNOON...ESPECIALLY ACROSS SOUTHEASTERN KANSAS AND WESTERN MISSOURI. FROST WILL BE POSSIBLE TONIGHT INTO EARLY SATURDAY AS LOW TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM SUNDAY NIGHT THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Apr 3, 9:49 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLOOD 5 SSE GAINESVILLE 36.54N 92.39W
04/03/2015 OZARK MO DEPT OF HIGHWAYS
ROUTE T IS CLOSED DUE TO FLOODING
&&
BURCHFIELDLocal storm report, Apr 3, 9:52 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLOOD 3 NE MANSFIELD 37.14N 92.54W
04/03/2015 WRIGHT MO DEPT OF HIGHWAYS
ROUTE AB CLOSED DUE TO FLOODING
&&
BURCHFIELDLocal storm report, Apr 3, 10:00 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLOOD 8 NW MANES 37.46N 92.47W
04/03/2015 WRIGHT MO DEPT OF HIGHWAYS
ROUTE Z CLOSED DUE TO FLOODING
&&
BURCHFIELDLocal storm report, Apr 3, 10:05 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1005 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM FLOOD 8 ESE EMINENCE 37.11N 91.22W
04/03/2015 SHANNON MO DEPT OF HIGHWAYS
ROUTE NN CLOSED DUE TO FLOODING
&&
BURCHFIELDLocal storm report, Apr 3, 10:09 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLOOD 10 E EMINENCE 37.15N 91.18W
04/03/2015 SHANNON MO DEPT OF HIGHWAYS
ROUTE HH AT CARR CREEK IS COSED DUE TO FLOODING
&&
BURCHFIELDLocal storm report, Apr 3, 10:47 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1047 AM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 10 WNW SELIGMAN 36.58N 94.11W
04/02/2015 MCDONALD MO PUBLIC
TREES UPROOTED AND DAMAGE TO A BARN. HIGHWAY KK 2.2 MILES
NORTH OF ARKANSAS BORDER.
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:05 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 55 min |
| Apr 2, 7:54 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 51 min |
| Apr 2, 8:07 PM CDT | Tornado Warning | SGF | Barton, Jasper | 23 min |
| Apr 2, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 45 min |
| Apr 2, 8:23 PM CDT | Tornado Warning | SGF | Barton, Dade, Jasper, Lawrence | 37 min |
| Apr 2, 8:26 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 64 min |
| Apr 2, 8:42 PM CDT | Tornado Warning | SGF | Jasper, Newton | 48 min |
| Apr 2, 8:56 PM CDT | Tornado Warning | SGF | Dade, Lawrence | 23 min |
| Apr 2, 9:31 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 28 min |
| Apr 2, 9:46 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 44 min |
| Apr 2, 9:57 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 42 min |
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 32 min |
| Apr 2, 10:59 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 46 min |
| Apr 2, 11:20 PM CDT | Tornado Warning | SGF | Barry, Stone | 40 min |
| Apr 2, 11:41 PM CDT | Tornado Warning | SGF | Barry | 34 min |
| Apr 3, 12:02 AM CDT | Tornado Warning | SGF | Stone, Taney | 43 min |
| Apr 3, 12:11 AM CDT | Severe Thunderstorm Warning | SGF | Douglas | 37 min |
| Apr 3, 12:14 AM CDT | Tornado Warning | SGF | Douglas | 31 min |
| Apr 3, 12:39 AM CDT | Tornado Warning | SGF | Douglas, Howell | 36 min |
| Apr 3, 12:43 AM CDT | Tornado Warning | SGF | Ozark, Taney | 30 min |
| Apr 3, 12:59 AM CDT | Tornado Warning | SGF | Howell, Oregon, Shannon | 46 min |
| Apr 3, 1:05 AM CDT | Tornado Warning | SGF | Ozark | 40 min |
| Apr 3, 1:25 AM CDT | Tornado Warning | SGF | Oregon, Shannon | 35 min |
| Apr 3, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 47 min |
| Apr 3, 1:56 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 34 min |
| Apr 3, 2:28 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 62 min |
| Apr 3, 2:45 AM CDT | Tornado Warning | SGF | Newton | 45 min |
| Apr 3, 3:18 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Barton, Dade, Jasper, Lawrence, Newton | 42 min |
| Apr 3, 3:43 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone, Taney | 47 min |
| Apr 3, 4:28 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 47 min |
| Apr 3, 4:52 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence, Stone | 3 hr |
| Apr 3, 5:01 AM CDT | Flash Flood Warning | SGF | Ozark, Taney | 6 hr |
| Apr 3, 5:02 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 43 min |
| Apr 3, 5:36 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 24 min |
| Apr 3, 5:45 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 30 min |
| Apr 3, 7:27 AM CDT | River Flood Warning | SGF | Jasper | 39 hr |
| Apr 3, 7:44 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence, Stone | 6 hr |
| Apr 3, 8:23 AM CDT | Areal Flood Warning | SGF | Barry, Jasper, Lawrence, Newton, Stone | 9 hr |
| Apr 3, 8:34 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Miller and 2 more | 6 hr |
| Apr 3, 10:48 AM CDT | Areal Flood Warning | SGF | Christian, Dallas, Douglas, Howell, Laclede, Ozark and 4 more | 6 hr |
| Apr 3, 1:58 PM CDT | Areal Flood Warning | SGF | Barry, Lawrence, Stone | 3 hr |
| Apr 3, 4:55 PM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Laclede, Ozark, Texas, Wright | 18 hr |
| Apr 3, 4:59 PM CDT | Areal Flood Advisory | SGF | Barry, Jasper, Lawrence, Newton, Stone | 18 hr |
| Apr 2, 7:31 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 59 min |
| Apr 2, 7:41 PM CDT | Tornado Warning | SGF | Cherokee, Crawford | 49 min |
| Apr 2, 8:31 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 14 min |
| Apr 2, 9:04 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 26 min |
| Apr 3, 2:05 AM CDT | Tornado Warning | SGF | Cherokee | 40 min |
| Apr 3, 2:09 AM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 51 min |
Nearby
Frost Advisories in Missouri, 2015Frost Advisories in Kansas, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.